JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SOLUTIONS OF xκ = g IN A FINITE GROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SOLUTIONS OF xκ = g IN A FINITE GROUP
Prajapati, Sunil Kumar; Sarma, Ritumoni;
  PDF(new window)
 Abstract
The function which counts the number of solutions of in a finite group G, is not necessarily a character of G. We study this function for the case of dihedral groups and generalized quaternion groups.
 Keywords
finite groups;group characters;
 Language
English
 Cited by
1.
A Study of the Number of Roots of xk = g in a Finite Group via Its Frobenius-Schur Indicators, Algebra Colloquium, 2017, 24, 01, 93  crossref(new windwow)
 References
1.
R. M. Bryant and L. G. Kovacs, A note on generalized characters, Bull. Aust. Math. Soc. 5 (1971), no. 2, 265-269. crossref(new window)

2.
C. W. Charles and I. Reiner, Methods of Representation Theory. Vol. II, With applications to finite groups and orders, John Wiley & Sons Inc., New York, 1987.

3.
I. M. Isaacs, Character Theory of Finite Groups, AMS Chelsea Publishing, Academic Press, New York, 2000.

4.
A. Kerber and B. Wagner, Gleichungen in endlichen Gruppen, Arch. Math. (Basel) 35 (1980), no. 3, 252-262. crossref(new window)